# SDR DLL17954194

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch Fittings
- Part number: 1582145102
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 THROUGH NR 8 C-1A CARGO DOOR LATCH FITTINGS WERE FOUND WITH PITTING IN THE UPPER WELLS.  DRAIN HOLES WILL BE DRILLED IN ALL EIGHT FITTINGS PER DL ERA 271881-14AD.
